Vol. 14, No. 4, 1964

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Vol. 286: 1  2
Vol. 285: 1  2
Vol. 284: 1  2
Vol. 283: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Subscriptions
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Uniqueness of a class of steady plane gravity flows

D. S. Carter

Vol. 14 (1964), No. 4, 1173–1185
Mathematical Subject Classification
Primary: 76.57
Milestones
Received: 30 October 1963
Published: 1 December 1964
Authors
D. S. Carter